# SDR 2006UALA01920

- Difficulty date: October 2, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 18,008 hours, 7,117 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CABIN EMERGENCY LEFT TEST FAULT FOR EPSU BATTERY FWD LEFT IS DISPLAYED.  REPLACED BATTERY.  OPS TEST OK.
